MathSciNet Relay Station
MathSciNet bibliographic data
MR1900866 (2003a:41037) 41A65 (46B20)
Rao, T. S. S. R. K. Chebyshev centres and centrable sets. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2593–2598 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement